# SDR DL738091572

- Difficulty date: October 1, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 31,737 hours, 13,239 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Solenoid
- Part number: A420066923
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL APPROX 10 KTS GOT MASTER CAUTION LIGHT AND RT FWD AND RT AFT OVERWING LIGHTS.  REPLACED RT FWD AND AFT OVERWING LOCK SOLENOIDS WITH -02 SOLENOIDS.
